# SDR ABXA060029

- Difficulty date: December 15, 2005
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 4606
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Bs 1160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, TORQUE BOX FORWARD SIDE AT STA 1160, BETWEEN LONGERON 31 RIGHT & 32 RIGHT, ANGLE AND WEB HAD CORROSION.  REMOVED CORROSION, TREATED AND PRIMED.  FABRICATED NEW SUPPORT BRACKET, FOUND TO BE OUT OF LIMITS.  WORK ACCOMPLISHED IAW REA D853-52918.  INSTALLED SUPPORT BRACKET AND FASTENERS IAW DC8 SRM 53-2-0, 51-1-8, 51-1-20D AND 51-1-21.
